# SDR FDKA200611329

- Difficulty date: November 14, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 14,438 hours, 13,233 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6112 MCO TO MIA (0900 PHX LCL).  EMERGENCY EXIT LIGHTS BELOW WING EXITS INOP.  MX SECURED CONNECTION AND OPS CHECK NORMAL.
